# SDR AALA202312193023

- Difficulty date: November 21, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 87,705 hours, 11,417 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LHR, AFTER TAKE OFF PRIOR TO EXTENDING FLAPS THE CENTER HYDRAULIC SYSTEM QUANITY DROPPED TO ZERO. AIRCRAFT LANDED SAFELY AT LHR WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202311223023: MAINTENANCE FOUND A RUNNING LEAK COMING FROM THE LEFT-HAND MAIN LANDING GEAR SIDE BRACE FORWARD SWIVEL FITTING AND PIPE ASSEMBLY (AALA202312197121), REPLACED THE SWIVEL FITTING AND PIPE ASSEMBLY PER AMM 32-32-04. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
